# SDR SWAA2025121135222

- Difficulty date: November 14, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 29,314 hours, 14,696 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INLET COWL OUTER LIP SKIN FASTENER AT 6 O'CLOCK,  HEAD CRACKED.  REMOVED AND OVERSIZED TO 1ST OVER RT INLET COWL OUTER LIP SKIN FASTENER AT 6 O'CLOCK POSITION IAW SRM 54-10-01-1A-2.   PERFORMED NDT OF FASTENER HOLE PER NDT MANUAL PART6 51-00-00 PROCEDURE 11.  NO DEFECTS FOUND.  OKAY TO INSTALL NEW FASTENER.  INSTALLED NEW FASTENER PER SRM 54-10-01-1A-2.  INSPECTED AND VERIFIED.  CA 3 COMPLIED WITH AND OKAY TO INSTALL PANEL 412/422AB.   REINSTALLED PANEL 412/422AB IAW SRM 51-40-02; SEALED PER AMM 51-31-00, AND APPLIED DECORATIVE EXTERIOR FINISH IAW AMM 51-21-99.
